# SDR CALA2021071601108

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 72,983 hours, 30,938 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: D5311104920400
- Condition: Cracked
- Location: Lh Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD FRAME UPPER JUNCTION FASTENER HOLE IS CRACKED IN T HE FRAME LAYER AT 11:00 CONTACT ENGINEERING FOR REPAIR INSTRUCTI ONS PER NR 9290550 / 30550 AD 2020-19-03 GEN BY V061633 ACP REPAIR AT LH LATERAL WINDSHIELD FR4 UPPER STIFFENER FASTENER HOLE PER REO-L23225 REV IR IAW ECRA 5310-07899. CREATED DIPS 66 51765 AND 6651726 HAECO MECH V061742 INSP BY V061629 REFERENCE LP''S SHOULD READ AS 6651765 AND 6651725.
